# SDR UALA2013061404137

- Difficulty date: June 13, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N659UA
- Make and model: Boeing 767322
- Aircraft serial: 27114
- Aircraft time: 89,063 hours, 14,143 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582233
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY  LIGHT OPS CHECK, DISCOVERED LT OVERWING DOOR EXIT IDENTIFIERS FOR BOTH OVERWING HATCHES WERE INOPERATIVE.   R & R BATTERY PACK. OPS CHECKED GOOD. REF WDM 33-51-14.
